Frequent Chest Pain, Does The TB Medicine Not Work?

Illustration of Frequent Chest Pain, Does The TB Medicine Not Work?
Illustration: Frequent Chest Pain, Does The TB Medicine Not Work? health.harvard.edu

In the afternoon, … I want to ask. I was diagnosed with TB about 3 weeks ago (due to vomiting of blood and X-rays showed there was a granuloma in the lungs), after 10 days of taking medication I experienced nausea and vomiting so I was in control again but my liver function was still normal. During the examination, the doctor diagnosed me extra pulmonary TB as well because my glands were also swollen. Are there no other checks to confirm this? Because my doctor just touched the neck and found a lump. Besides, did the TB medicine really work? Because the frequency of my chest pain is increasing day by day … (today is the 15th day of taking HRZE)

1 Answer:

Hello Safyamani,

TB / tuberculosis is caused by a bacterial infection with tuberculosis. TB can affect the lungs, can also be outside the lungs (extra-pulmonary TB, for example glandular TB). To ensure glandular TB, the doctor can conduct a doctor-patient history / interview, physical examination, and supporting examinations if needed such as chest x-rays, CT scans, blood tests, and examination of TB germ cultures.

In general, the treatment of pulmonary TB and extra-pulmonary TB is the same, that is, with anti-tuberculosis (OAT) drugs as you currently consume. The OAT that you consume is a combination of several types of antibiotics namely isoniazid (H), rifampicin (R), pyrazinamide (Z), and ethambutol (E). OAT is consumed for at least 6 months, it can depend more on the patient's response.

OAT should be taken every day according to doctor's advice and as much as possible at the same time to be more effective and minimize the factor of "forgetting to take medication". In general, complaints that are felt will begin to improve after 2-3 weeks of consumption of OAT.

Regarding chest pain that you experience, it is necessary to re-ascertain whether the complaint is part of the course of pulmonary TB disease or caused by other conditions, such as disorders of the heart and stomach.

If after consuming OAT you feel a complaint, I suggest that you control back to the treating doctor so that further evaluation can be done to ascertain your current condition and so that you can get additional treatment if needed.

To help the recovery process, you can do the following tips:

Get plenty of rest Drink plenty of water Consumption of healthy and nutritious food Do not be late or forgetful taking medication Routine control with a doctor who treats Do relaxation and breathing exercises Avoid cigarette smoke and pollution Expand ventilation and lighting at home Hopefully it can help you,

Thank you

: by

Related Question

Difficulty Pronouncing The Letter R And The Sound Is Still Like A Child?

Difficulty Pronouncing The Letter R And The Sound Is Still Like A Child?

(8 months ago)

Good morning,. I couldn’t speak clearly and always sounded like a child even though I’m already in my 20s. When I say the letter R, my left cheek trembles and when I sp... Read more

Causes Constant Headaches That Spread To The Eyes

Causes Constant Headaches That Spread To The Eyes

(1 year ago)

Hello. I have a constant headache, which spreads to the forehead area. When doing activities such as walking or sitting and standing, it feels more painful. Even when I want to sle... Read more

Side Effects Of Taking Sleeping Pills With Amlodipine Simultaneously?

Side Effects Of Taking Sleeping Pills With Amlodipine Simultaneously?

(12 months ago)

Hello, I have hypertension and I consume amlodipine every day on a doctor’s prescription, but lately my hours of sleep are disrupted and become irregular. My question is, am ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *